Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 130, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Dec 27, 2015, 11:52 AM CST for Benton County, Arkansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2015, 11:52 AM CST (17:52 UTC)
- Expired
- Dec 27, 2015, 5:45 PM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Benton County, AR
The radar
The Western Arkansas radar (KSRX), 111 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 4:23 PM CST | HEAVY RAIN 7.81 | Rogers, AR | STORM TOTAL |
| Dec 27, 4:30 PM CST | FLOOD | 1 W Cave Springs, AR | HIGHWAY 264 CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WGUS54 KTSA 271752
FFWTSA
ARC007-272345-
/O.NEW.KTSA.FF.W.0130.151227T1752Z-151227T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHWESTERN ARKANSAS...
* UNTIL 545 PM CST
* AT 1149 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. WIDESPREAD RAINFALL OF 4 TO 7
INCHES OF HAS FALLEN OVER THE PAST 24 HOURS. NUMEROUS ROADS ACROSS
BENTON COUNTY WILL REMAIN UNDERWATER OR IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGDALE... ROGERS...
BENTONVILLE... SILOAM SPRINGS...
BELLA VISTA... LOWELL...
PEA RIDGE... GENTRY...
BETHEL HEIGHTS... GRAVETTE...
CAVE SPRINGS... DECATUR...
HIGHFILL... GARFIELD...
GATEWAY... SPRINGTOWN...
HOBBS STATE PARK... HIWASSE...
MAYSVILLE... WAR EAGLE...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3622 9433 3615 9434 3614 9439 3610 9439
3611 9455 3650 9462 3650 9388 3639 9388
3638 9389 3637 9387 3623 9387
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 10:17 AM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Dec 27, 10:17 AM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1017 AM CST SUN DEC 27 2015
.DISCUSSION...
Will be issuing a Winter Weather Advisory for Osage and Pawnee
Counties with this update. Temperatures are flirting with the freezing
mark in far western sections of these counties. This will likely result
in a freezing rain/sleet/rain combo across that area this afternoon. Will
run through 00z Tuesday as wintry precip is expected in this area through
monday with around an inch of snow possible when all is said and done.
Otherwise, did not change forecast much as pops are pretty well maxed out
and temperatures seem to be on track. Rain and thunderstorms will continue
to rule the day as copious amounts of moisture continue to stream into the
area and it being lifted over a frontal boundary that extends from near
KLIT to KTYR this morning. This isentropic lift is being enhanced by a
divergent flow aloft which is overhead. Another 2 to 7 inches of rain
through tonight will be common across eastern Oklahoma and Western Arkansas.
This will just add to the flooding woes across the area.
&&
.PREV DISCUSSION... /ISSUED 540 AM CST SUN DEC 27 2015/
DISCUSSION...
The 12z TAF discussion is included below...
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Many of the TAF sites are starting off in MVFR conditions this
morning. However...the trend should be back toward IFR or below as
the day progresses as the main upper low brings yet another round
of heavier rains. Winds will be quite gusty...especially across NE
OK...where gusts could top 35 kts at times.
Lacy
PREV DISCUSSION... /ISSUED 429 AM CST SUN DEC 27 2015/
DISCUSSION...
The strong closed low that has been talked about the past week was
located over far Southern New Mexico/Northern Mexico...per latest
water vapor imagery. Latest trends with this low are starting to
show a more easterly direction with it beginning to move into far
West Texas early this morning. Short term guidance indicates that
as the low makes its way across Texas today it should become
negatively tilted for this afternoon and tonight...and then more
vertically stacked as it enters Southeast Oklahoma Monday morning.
During the day Monday...the low is progged to race off to the
northeast and exit Eastern Oklahoma and Northwest Arkansas by
Monday evening.
For today...upper level southerly flow ahead of the closed low will
continue to transport large amounts of Gulf moisture into the CWA.
This will continue widespread...moderate to heavy at times...rain
showers over the region. A wide swath of 3 to 5+ inches of
additional rainfall is forecast through tonight for much of
Eastern Oklahoma and Northwest arkansas. This additional rainfall
on top of multiple inches that have already fallen will continue
dangerous flooding conditions for the CWA...including several
mainstem rivers. Thus...will continue the flash flood watch
through 12z Monday. Temperatures today are expected to not warm
much with highs hovering in the upper 30s near the Kansas border
to the mid/upper 50s near the frontal boundary.
Also today...as the closed low become more negatively tilted and
a cold front becomes nearly stationary over Southeast Oklahoma and
Western Arkansas...thunderstorm chances will continue for much of
the CWA. The greater chances will be near the vicinity of the
frontal boundary and to the south near the low. Instability
remaining near the front...lifting moisture within a sheared
environment will allow for a limited severe weather potential to
be possible for parts of far Southeast Oklahoma...with greater
chances south of the front in Eastern Texas.
Overnight tonight...widespread rain showers will remain over the
region as the closed low reaches the Red River by early Monday
morning. Temperature profiles indicate that the rain overnight
should remain liquid as temps remain just above freezing in
Osage/Pawnee counties to the low 40s in Western Arkansas. As the
low enters into the region...latest model solutions indicate it
becoming vertically stacked and occluded at the surface. A TROWAL
looks to set up over the CWA as warm air aloft begins to get
wrapped up within the stacked low. Warm air advection and some
elevated CAPE within the TROWAL could create an isolated lightning
strike or two over the CWA. Thus...will carry isolated thunder for
the CWA. During the morning hours Monday...the low looks to gain
speed as it lifts northeast...pushing the TROWAL and thunder
chances northward out of the region.
Monday...as the low moves through the region...light rain showers
will remain possible over the CWA with additional rainfall amounts
forecast to be less than a half inch. Some colder air at the
surface could potentially push into parts of Eastern Oklahoma
before the moisture gets shunted east from a dry slot. This could
allow for a light wintry mix/light snow to be possible for parts
of Eastern Oklahoma...mainly west of Highway 75. At this time will
continue to keep any accumulations light as some uncertainty
remains with the amount of cold air interacting with enough
moisture before the low exits the region. All precipitation looks
to taper off from south to north Monday afternoon and exit Monday
evening with the departing low pressure system. In the wake of the
departing low...a cold high pressure looks to filter into the
region with low temps Tuesday morning below the seasonal average.
For the rest of the work week...continued temperatures near/below
the seasonal average look to be possible. A weak shortwave looks
to move across the Plains Tuesday night and Wednesday. This could
bring a slight chance of some light snow to parts of the region
Tuesday night. However...with a lack of moisture...any precip
looks to be light at this time.
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late tonight for OKZ049-053>076.
Winter Weather Advisory until 6 PM CST Monday for OKZ054-059.
AR...Flash Flood Watch through late tonight for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...10Hazardous weather outlook, Dec 27, 5:00 AM CST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CST SUN DEC 27 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST SUN DEC 27 2015 ...MAJOR FLOODING EVENT ONGOING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...CRITICAL. AREA...EAST OF HIGHWAY 75 AND SOUTH OF I-44. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...EAST OF HIGHWAY 75 AND SOUTH OF I-44. ONSET...ONGOING. WINTER WEATHER. ICE ACCUMULATION. RISK...LIMITED. AREA...FAR WESTERN OSAGE AND PAWNEE COUNTIES. ONSET...EARLY THIS MORNING...THEN AGAIN AFTER 6 PM. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A MAJOR FLOOD EVENT IS UNDERWAY ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. ANOTHER 2 TO 5 INCHES OF RAIN IS FORECAST TODAY...ADDING TO THE 2 TO 6 INCHES THAT FELL ON SATURDAY. THIS ADDITIONAL RAIN WILL MAKE THE FLOOD THREAT MORE WIDESPREAD AND INTENSE TODAY. SEVERAL MAIN STEM RIVERS ARE FORECAST TO MAJOR FLOOD STAGE...AND COULD POSSIBLY SET RECORDS. THIS IS A DANGEROUS AND POTENTIALLY LIFE-THREATENING SITUATION. A LIMITED SEVERE THUNDERSTORM AND ISOLATED TORNADO RISK EXISTS ACROSS FAR SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS CLOSE TO THE FRONT. STORM CELLS NEAR THE FRONT MAY EXHIBIT SOME ROTATION...SUCH AS WHAT HAS OCCURRED EARLY THIS MORNING DOWN IN THE OUACHITA REGION. SOME LIGHT ICING IS POSSIBLE ACROSS FAR WESTERN OSAGE AND PAWNEE COUNTIES THIS MORNING...AND AGAIN TONIGHT. A FEW SLICK SPOTS COULD DEVELOP ON BRIDGES OR OTHER ELEVATED SURFACES. WIND GUSTS NEAR 40 MPH WILL CONTINUE THROUGH THE DAY AND INTO THE NIGHT MAINLY ACROSS NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY THRU SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... AS THE UPPER LOW LIFTS OUT ACROSS OUR REGION ON MONDAY...ENOUGH COLD AIR WILL WORK ITS WAY INTO THE REGION TO ALLOW FOR RAIN TO CHANGE TO SNOW ACROSS WESTERN OSAGE AND PAWNEE COUNTIES BEFORE THE PRECIP ENDS WITH THE DRY SLOT. AN INCH OR TWO OF SNOW IS FORECAST FOR THAT AREA. WINDS WILL CONTINUE TO BE STRONG ON MONDAY. A LIGHT DUSTING OF SNOW IS FORECAST TUESDAY NIGHT INTO WEDNESDAY ACROSS NORTHEAST OKLAHOMA AS AN UPPER DISTURBANCE MOVES ACROSS. MOISTURE WILL BE QUITE LIMITED...THUS PRECLUDING A MORE SUBSTANTIAL THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Local storm report, Dec 27, 8:30 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HEAVY RAIN 1 NNW BELLA VISTA 36.44N 94.24W
12/27/2015 M6.57 INCH BENTON AR PUBLIC
MEASURED OVER THE PAST 24 HOURS
&&
CKHLocal storm report, Dec 27, 9:12 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
912 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD GRAVETTE 36.42N 94.45W
12/26/2015 BENTON AR BROADCAST MEDIA
SWIFT WATER RESCUE ON LEONARD RANCH ROAD
0845 PM TSTM WND DMG SPRINGDALE 36.19N 94.13W
12/26/2015 WASHINGTON AR PUBLIC
WINDS PUSHED DETACHED GARAGE OFF FOUNDATION, SNAPPED
TREES, AND MOVED A STOCK TRAILER ABOUT 20 FEET.
0700 AM HEAVY RAIN 3 ENE TULSA 36.15N 95.87W
12/27/2015 M4.55 INCH TULSA OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 6 S TULSA 36.05N 95.92W
12/27/2015 M4.57 INCH TULSA OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 3 SSW BROKEN ARROW 36.01N 95.81W
12/27/2015 M5.69 INCH TULSA OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 1 SE SALLISAW 35.45N 94.77W
12/27/2015 M3.56 INCH SEQUOYAH OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 5 ENE VIAN 35.53N 94.89W
12/27/2015 M4.06 INCH SEQUOYAH OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 7 W CLAREMORE 36.31N 95.74W
12/27/2015 M5.30 INCH ROGERS OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORHAS.
0700 AM HEAVY RAIN 5 WSW HULAH 36.90N 96.12W
12/27/2015 M2.03 INCH OSAGE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 7 WNW SPERRY 36.34N 96.11W
12/27/2015 M4.18 INCH OSAGE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 8 NW SAND SPRINGS 36.22N 96.21W
12/27/2015 M4.23 INCH OSAGE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 1 NE MUSKOGEE 35.76N 95.36W
12/27/2015 M7.20 INCH MUSKOGEE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 5 ENE EUFAULA 35.31N 95.50W
12/27/2015 M4.70 INCH MCINTOSH OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 9 N WILBURTON 35.05N 95.31W
12/27/2015 M6.16 INCH LATIMER OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 3 NNE JAY 36.46N 94.78W
12/27/2015 M5.62 INCH DELAWARE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 9 ESE VINITA 36.59N 95.00W
12/27/2015 M6.01 INCH CRAIG OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 1 SW DRUMRIGHT 35.98N 96.61W
12/27/2015 M3.55 INCH CREEK OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN WESTVILLE 35.99N 94.57W
12/27/2015 M5.15 INCH ADAIR OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 1 N BUNCH 35.70N 94.76W
12/27/2015 M5.64 INCH ADAIR OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 4 NNE HARTSHORNE 34.90N 95.53W
12/27/2015 M4.76 INCH PITTSBURG OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORHAS.
0700 AM HEAVY RAIN KREBS 34.93N 95.72W
12/27/2015 M4.03 INCH PITTSBURG OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 2 SE PORTER 35.85N 95.50W
12/27/2015 M4.95 INCH WAGONER OK CO-OP OBSERVER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 1 NNW BELLA VISTA 36.44N 94.24W
12/27/2015 M6.57 INCH BENTON AR PUBLIC
MEASURED OVER THE PAST 24 HOURS
0700 AM HEAVY RAIN 5 NNW BROKEN ARROW 36.12N 95.82W
12/27/2015 M4.61 INCH TULSA OK NWS EMPLOYEE
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 6 N OCHELATA 36.69N 95.98W
12/27/2015 M3.36 INCH WASHINGTON OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
&&
AEJLocal storm report, Dec 27, 11:19 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NE PRYOR 36.36N 95.25W
12/27/2015 M5.82 INCH MAYES OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN WEST SILOAM SPRINGS 36.18N 94.57W
12/27/2015 M5.87 INCH DELAWARE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 4 N COLCORD 36.32N 94.69W
12/27/2015 M5.87 INCH DELAWARE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 6 ESE KANSAS 36.17N 94.70W
12/27/2015 M6.00 INCH DELAWARE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 6 S KANSAS 36.12N 94.80W
12/27/2015 M7.34 INCH ADAIR OK TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 7AM.
0700 AM HEAVY RAIN 4 NNW TAHLEQUAH 35.97N 95.00W
12/27/2015 M7.37 INCH CHEROKEE OK TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 3 ESE DECATUR 36.32N 94.41W
12/27/2015 M7.08 INCH BENTON AR TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 2 NW VINEY GROVE 36.03N 94.36W
12/27/2015 M6.57 INCH WASHINGTON AR TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
0700 AM HEAVY RAIN 2 E BELLA VISTA 36.43N 94.20W
12/27/2015 M6.31 INCH BENTON AR TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM.
0700 AM HEAVY RAIN 3 E SILOAM SPRINGS 36.19N 94.49W
12/27/2015 M6.19 INCH BENTON AR TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:23 PM CST | Tornado Warning | TSA | Benton | 37 min |
| Dec 26, 6:34 PM CST | Flash Flood Warning | TSA | Benton, Washington | 6 hr |
| Dec 26, 9:14 PM CST | Special Weather Statement | TSA | Washington | 46 min |
| Dec 26, 9:38 PM CST | Special Weather Statement | TSA | Carroll | 52 min |
| Dec 26, 10:03 PM CST | Special Weather Statement | TSA | Carroll, Madison | 42 min |
| Dec 26, 10:50 PM CST | Special Weather Statement | TSA | Carroll, Madison | 55 min |
| Dec 26, 11:27 PM CST | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 36 hr |
| Dec 26, 11:33 PM CST | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 36 hr |
| Dec 27, 3:49 AM CST | Areal Flood Warning | TSA | Benton | 12 hr |
| Dec 27, 12:30 PM CST | Flash Flood Warning | TSA | Washington | 6 hr |
| Dec 27, 1:45 PM CST | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.